# SDR UALA2011120506664

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,997 hours, 15,116 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ecu
- Part number: 211734220
- Part serial: 53
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PNEUMATIC PRESSURE 5 PSI.  UNABLE TO REVIVE AIR PRESSURE.  ONLY 5PSI.  NEED GROUND START.  REPLACED ECU PER MM SINCE IT WOULDN'T RESET AFTER LAMP TEST.  REPLACED FLOW SENSE MODULE PER MM AS PER FIM AND WIRING CHECKS WERE GOOD.
